Items where Author is "Verma, Muralidhar"
Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Vidyasagar, Sudha and Rao, Karthik N and Verma, Muralidhar and Tripuraneni, Aswini Dutt and Patil, Navin A and Bhattacharjee, Dipanjan (2017) Escitalopram Induced SIADH in an Elderly Female: A Case Study. Psychopharmacology Bulletin, 47 (4). pp. 64-67. ISSN 0048-5764

Thunga, Girish and Sam, Kishore Gnana and Xavier, Vidya Rose and Verma, Muralidhar and Vidyasagar, Sudha and Pandey, Sureshwar (2009) Effectiveness of Combination of Atropine and Glycopyyrolate in the Treatment of Mixed rganophosphorus Poisoning. The Internet Journal of Anesthesiology , 20 (2). pp. 1-9.

Thunga, Girish and Sam, Kishore Gnana and Khera, Kanav and Xavier, Vidya and Verma, Muralidhar (2009) Profile of acute mixed organophosphorus poisoning. American Journal of Emergency Medicine, 27 (5). 628.e1-628.e3.

Gnana Sam, Kishore and Verma, Muralidhar and Sudhakar, Christopher and Kumar, Pradeep G and Rao, Padma GM (2008) Physicians Need Assessment for Supportive Medical Management Guidelines for Poisoning in a Teritary Care South Indian Hospital. Indian Journal of Hospital Pharmacy, 45. pp. 104-108.

Ashwin, KA and Bairy, KL and Vidyasagar, Sudha and Verma, Muralidhar and Prashanth, CK and Sachidananda, A (2007) Aspirin Resistance. Indian J Physiol Pharmacol, 51 (2). pp. 109-117.

This list was generated on Mon Jan 24 03:56:46 2022 UTC.